Approximation bound analysis for the standard multi-quadratic optimization problem

C. Ling, X. Zhang, Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

262 Citations (Scopus)
Original languageEnglish
Pages (from-to)257-278
Number of pages22
JournalPacific Journal of Optimization
Issue number2
Publication statusPublished - 2015


  • Standard multi-quadratic optimization
  • Semidefinite programming relaxation
  • Approximation bound
  • Approximation solution

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Control and Optimization

Cite this